Israel Journal of Mathematics

, Volume 44, Issue 1, pp 53–60

The Shannon-McMillan-Breiman theorem for a class of amenable groups

Authors

  • Donald Ornstein
    • Department of MathematicsStanford University
    • Institute of MathematicsThe Hebrew University of Jerusalem
  • Benjamin Weiss
    • Department of MathematicsStanford University
    • Institute of MathematicsThe Hebrew University of Jerusalem
Article

DOI: 10.1007/BF02763171

Cite this article as:
Ornstein, D. & Weiss, B. Israel J. Math. (1983) 44: 53. doi:10.1007/BF02763171

Abstract

We prove the SMB theorem for amenable groups that possess Følner sets {An} with the property that for some constantM, and all,n, |An−1An| ≦M· |An|.

Copyright information

© Hebrew University 1983